# SDR R61A2021072800610

- Difficulty date: July 6, 2021
- Submitted: July 31, 2021
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 35,278 hours, 26,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17003237065
- Condition: Corroded
- Location: Frms 10-11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE OF CAPT'S CONTROL COLUMN FLOOR SKIN SILL HAS CORROSION PERFORMED SPLICE REPAIR ON L/H SIDE OF CAPT'S CONTROL COLUMN FLOOR SKIN REF ETD2021-170--022251.
